MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22538UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute onyx drug eluting stent to treat a severely tortuous, severely calcified lesion in the mid-distal left anterior descending (lad).The lesion was heavily calcified and csi was used to reduce some calcium.There was no damage noted to the device packaging.There were no issues noted when removing the device from the hoop.The device was inspected with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.It is reported that stent deformation occurred in vivo during positioning.The procedure was completed using another 2.25x38mm resolute onyx device.No patient injury is reported.
 
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 16th stent wrap, with struts raised.No deformation was evident to the distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7333361
Report Number9612164-2018-00498
Device Sequence Number13549786
Product Code NIQ
UDI-Device Identifier00643169556775
UDI-Public00643169556775
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Catalogue NumberRONYX22538UX
Device Lot Number0008839425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/30/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1